# SDR SWAA2019040931485

- Difficulty date: March 10, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810460
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR PANEL 222BF HAD DAMAGED INSERTS AND DAMAGED OUTBOARD AFT CORNER, (BETWEEN BS. 270 TO BS. 420). / REPAIRED FLOOR PANEL IAW SRM AND DWG.
